MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Catalog Number F10248-2540P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was completed and no non-conformances or anomalies were found that may have caused or contributed to this event.As of the week of (b)(6) 2019 it has been reported that the patient has improved, though no clinical details were shared.Therefore, it is unknown whether the device caused or contributed to this event.
 
Event or Problem Description
Ovitex 2sp was used to repair a ventral hernia via a bridging repair in (b)(6) 2018.It was reported that after this repair that the wound and hernia have healed, but the patient developed persistent superficial drainage.The patient has been managed for approximately eight months post-op.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key8880129
Report Number3010513348-2019-00001
Device Sequence Number14004764
Product Code FTM
UDI-Device Identifier09421904065758
UDI-Public09421904065758
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2019
Report Date (Section F) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberF10248-2540P
Device Lot NumberERT-8H09
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/15/2019
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;